Jul 5, 2013
My husband diagnosed hiv with cd4 of 15,chest x-rays also shows tuberculosis.While hospitalised was started on TB treatment 2weeks prior initiating on arvs.Now is been on arv for 2weeks he is now experiencing vomiting and weight loss.Am very worried cos he is not getting better.
Response from Dr. Henry
Taking TB and HIV meds is a challenge for many patients due to the number of pills that often can contribute to nausea and vomiting. A clinical assessment is recommended due to the seriousness and complicated nature of those problems. Often anti-nausea medicines can help. In some cases IV fluids and medicines are used while trying to stabilize the situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take For The Hiv Virus To Become Full Aids?
- Hiv And Ear Pain
- Will Hpv 6 And 11 Clear On Their Own?
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- What's The Likelihood Of Somebody Getting Herpes From Protected Sex?
- What Will Happen If You Have Herpes And Kiss A Girl?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.